Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. M. G. Fell
Title: Induced representations and Banach $^*$-algebraic bundles
Additional book information: with an appendix due to A. Douady and L. Dal Soglio-Hérault, Lecture Notes in Math., vol. 582, Springer-Verlag, Berlin, Heidelberg, New York, 1977, 349 pp., $13.70.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Marc A. Rieffel
Journal: Bull. Amer. Math. Soc. 1 (1979), 232-237
DOI: https://doi.org/10.1090/S0273-0979-1979-14566-X